... (50mg) at night. I have been taking it at night. Am I better off to skip one day and take it the next morning or to take it in the morning which is about 12 hours after I have taken it at night? I am worried about the effect of the increased Cymbalta for that day when the change occurs. Thanks!
28 Aug 2009
The best and safest thing to do is check with you Doctor. I always take my Cymbalta in the am, It is a time released pill, so at night it really is not getting a chance to provide what you need. Please check with you Doc or ask his nurse, maybe it will save you a trip to the office. Take care of yourself and be strong.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... fingertips. I've just started Cymbalta 30 mg stepping to 60 mg after a week. I also take Methadone 20 mg 3 X / day, Oxycodone 60 mg three - ...
1 answer • 11 Oct 2009
I have been wondering about asking my pain doctor to prescribe an anti-depressant to help with pain?
I have tried Cymbalta but couldnt take it due to side effects of extreme edema in my hands, feet and face. I have tried Lyrica and gabapentin too but ...
36 answers • 3 Mar 2011
no pain relief gotten from combo of Lyrica gabapantin cymbalta at highest possible dosage, Neuralogist says I am a "fast metabolizer" ...
8 answers • 3 Jul 2011
I have peripheral neuropathy as a result of chemo therapy for colon cancer. I was prescribed Neurontin (300mg X 3) by my oncologist. I cut back to 2 ...
2 answers • 2 Jan 2013
August 2013 I became I'll and was later said to have developed sepsis, after two weeks in ICU and another in a regular hospital room I was ...
2 answers • 9 Jan 2014